# SDR SWAA2013102921634

- Difficulty date: October 22, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 53,903 hours, 31,881 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 727D, STRINGER 8R.  REPAIRED FRAME IAW EA.
